| Model Number |
799-EMVP-01-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed "compressor failure 1001," "internal comm failure 1471," and "internal comm failure - 1475" error messages.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The incident could not be replicated.Logs showed startup alarms (#1001, #1471, #1475, #3470) during a brief second use period, with no breathing activity recorded.Testing found no device faults and confirmed normal o2 flow and compressor perfomance.Flow screens and the pim-to-cpu ribbon cable were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.